100% Same
Salt CompositionEffectivenessStrength
Top Branded
Substitute
Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg
Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 500mg + Phenylephrine 5mg (same for both)
You Searched
Kufnork 30mg/2mg/500mg/5mg Tablet
Kufnork 30mg/2mg/500mg/5mg Tablet
₹32
Our Recommendation
Anti Cc Plus Tablet 15s
260+ Customers trust this
WHO GMP Certified
Assured by
Anti Cc Plus Tablet 15s
Assured by
260+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.